Too much cream causes early periods!

by Anoosha

Hi,
I'm 45 & into my 5th month of using Natpro & feel great.. I have poly cystic breasts (but the cysts have decreased in size in just 5 months), uterus fibroid (outside the lining)no heavy bleeding though.. I haven't done an ultrasound recently but can feel that they have shrunk in size:-) but recently for the last two months,I start spotting up to 10 days earlier than my normal cycle; but once I stop using the cream, the bleeding stops as well, although I get very mild cramps which leaves me no choice but to continue using the cream until I get my period so I can get over the bloating and all! I don't usually measure how much cream I apply but it's definitely not less than 150mg/day.. and sometimes probably more than 200mg/day.. I usually apply more than twice a day (sometimes 4-5 times) since it really helps with my overall mood.. Do you think I'm using too much cream? I take vitamin D3 50000IU capsules, once a week & take other supplements along side..
I would very much appreciate any comments/advise on my problem..
Best Wishes

Comments for Too much cream causes early periods!

Click here to add your own comments

Nov 25, 2011
Too much cream causes early periods!
by: Wray

Hi Anoosha I'm so delighted the Natpro has helped you. I know you're using a good amount of cream, and how I believe it should be used, as and when needed. But it's only a drop in progesterone which causes us to bleed. MMP's are enzymes that break down protein. They play a role in the breakdown of endometrial tissues at the end of the menstrual cycle, see here If they are over active, as would be the case with excess oestrogen in the body, as oestrogen stimulates their production, the result is a pathological reaction. A high level of MMP's can lead to inflammation, spotting or excessive bleeding in the uterus. If a low level of progesterone is present, and a high level of oestrogen, the lining will continue to grow. With a high level of MMP's the lining will also continue to break down. Progesterone suppresses both MMP's, see here, and oestrogen. It's evident your oestrogen is still too high, which is why the breast cysts haven't gone yet. Fibroids do take longer, much longer. You can continue as you are on the 150-200mg/day, or increase the amount to at least 300mg/day until the spotting stops. Are you using the progesterone daily, or following your cycle? If following it, you must be using it for only 4 days before the spotting starts. This suggests you're not using enough. I'm delighted you're taking so much vitamin D, 50,000iu's per week equates to ±7,000iu's per day. One thing you could try is N-acetyl cysteine, this amino is a potent antioxidant and can stop bleeding. Take care Wray

Dec 01, 2011
Thank you for your response..
by: Anoosha

I had lost the link to my message & found it by chance while I was looking up other people's postings; thanks to the search bar!! :-)
I will definitely start using 300mg next time.
& also I have been wanting to thank you for all the time & kind heart you're effortlessly putting in into educating people to get to know their bodies & illnesses better..
God Bless.


Dec 02, 2011
Thank you for your response..
by: Wray

Hi Anoosha So glad you found the search bar, I get a few people asking why can't we put one on the site! I see I forgot to give you our page on Peri-menopause. You might have read it of course, but it does explain the ups and downs of P-M, not a phase of my life I enjoyed! Don't forget if things become rough, or cycles become too erratic to follow, then use the progesterone daily. Bless you for the kind words! Take care Wray

Dec 05, 2011
Dear Ray,.
by: Anoosha

Thank you so much..
Warm Wishes.

Dec 05, 2011
Oops!
by: Anoosha

I apologize for my misspelling! :-)

Dec 05, 2011
Oops!
by: Wray

Hi Anoosha Not to worry, I'm used to the spelling changing! Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Hormone balance.


Search over 7,500 pages on this site...